I've been on zonegran for quite sometime too. Now for quite some time ALL year long my nose is swallen shut. So i wonder what med I might be allergic to, or what other thing. But as for zonegran it will be nice for me to get off of it. I say that because of the side effect i saw that it has. I read that one of it's side effects is kidney stones, and that will bring a man to his knee's in tears. That i don't need right now. but tegretol has given me the runs for 16 years. Then after the first few years i ended up with hemorrhoids now for life. I hope that things work out for you and your doc gets this figured out, or sends you to an allergist to see what the problem is. Take care.
Originally Posted by rwb1
My doc put me on zonegran. I have been on it for a while now. I get these red spot like a rash coming out of body. Have anyone here had this happen to them well on zonegran? I go see the doc in oct.